Issue | Title | |
Volume 10, Issue 1 (1990) | On collinearity, parallelism and sphericity for pairs of curves | Abstract PDF |
F.J. Craveiro de Carvalho | ||
Volume 29, Issue 1 (2009) | On compact symmetric spaces associated to the exceptional Lie group ![]() |
Abstract PDF |
Làszlò Verhòczki | ||
Volume 10, suppl. 1 (1990) | On complemented subspace of convergence-free spaces | Abstract PDF |
Gottfried Köthe | ||
Volume 27, suppl. 1 (2007) | On dense subspaces of Cp(X) | Abstract PDF |
Masami Sakai | ||
Volume 7, Issue 1 (1987) | On derivable Baer-elation planes | Abstract PDF |
N.L. Johnson | ||
Volume 20, Issue 1 (2000-2001) | On determinants and permanents of minimally 1-factorable cubic bipartite graphs | Abstract PDF |
D. Labbate | ||
Volume 10, suppl. 1 (1990) | On different types of non-distinguished Fréchet spaces | Abstract PDF |
J. Bonet, S. Dierolf, C. Fernández | ||
Volume 6, Issue 1 (1986) | On duals of ![]() |
Details PDF |
Giorgio Metafune | ||
Volume 13, Issue 2 (1993) | On embeddings of relational categories into algebraic categories | Abstract PDF |
Josef Slapal | ||
Volume 30, Issue 1 (2010) | On existence of efficient solutions to vector optimization problems in Banach spaces | Abstract PDF |
Peter I. Kogut , Rosanna Manzo , Igor V. Nechay | ||
Volume 10, Issue 1 (1990) | On families of varieties measurable with respect to the similarity group in the three-dimensional space | Abstract PDF |
S. Vassallo | ||
Volume 27, Issue 1 (2007) | On F-planar mappings of spaces with affine connections | Abstract PDF PS |
Irena Hinterleitner, Josef Mikeš | ||
Volume 27, Issue 1 (2007) | On functions with strongly δ-semiclosed graphs | Abstract PDF PS |
M. Caldas, S. Jafari, T. Noiri | ||
Volume 15, Issue 1 (1995) | On global stability of sets for linear impulsive differential-difference equations | Abstract PDF |
D.D. Bainov, I.M. Stamova, A.S. Vatsala | ||
Volume 13, Issue 1 (1993) | On groups with many subnormal subgroups | Abstract PDF |
Silvana Franciosi, Francesco De Giovanni | ||
Volume 29, Issue 2 (2009) | On Harmonious Coloring of Middle Graph ofOn Harmonious Coloring of Middle Graph of ![]() ![]() ![]() |
Abstract PDF |
Akbar Ali.M.M | ||
Volume 21, Issue 2 (2002) | On homogeneous hypersurfaces in the manifold of quaternionic subalgebras of the Cayley algebra | Abstract PDF |
Alicia N. García, Eduardo G. Hulett | ||
Volume 12 (1992) | On homomorphisms between locally convex spaces | Abstract PDF |
S. Dierolf, D.N. Zarnadze | ||
Volume 23, Issue 1 (2004) | On homotopy Lie algebra structures in the rings of differential operators | Abstract PDF |
Arthemy V. Kiselev | ||
Volume 27, Issue 1 (2007) | On ideal and subalgebra coefficients in a class k-algebras | Abstract PDF PS |
Mariá Isabel González Vasco, Rainer Steinwandt | ||
Volume 15, Issue 1 (1995) | On imbeddings of weighted Sobolev spaces | Abstract PDF |
Pankaj Jain | ||
Volume 27, suppl. 1 (2007) | On increasing rapidly varying sequences | Abstract PDF |
D. Djurèiæ, Lj. D. R. Koèinac, M. R. Žižovic | ||
Volume 7, Issue 2 (1987) | On isomorphisms of chain geometries | Abstract PDF |
Armin Herzer | ||
Volume 15, Issue 1 (1995) | On γ-weak solutions of elliptic equations | Abstract PDF |
E. Barletta, S. Dragomir | ||
Volume 10, Issue 1 (1990) | On just inseparable finite groups | Abstract PDF |
G. Ilardi | ||
Volume 13, Issue 1 (1993) | On Lichnerowicz smooth homotopy invariants for G-structures | Abstract PDF |
Wieslaw Krolikowski, Stefano Marchiafava | ||
Volume 30, Issue 2 (2010) | On ![]() ![]() ![]() |
Abstract PDF |
N.L. Braha, Xh. Z. Krasniqi | ||
Volume 14, Issue 2 (1994) | On Mallios ![]() |
Abstract PDF |
Efstathios Vassiliou | ||
Volume 8, Issue 1 (1988) | On natural reductivity of five-dimensional commutative spaces | Abstract PDF |
Leon Bieszk | ||
Volume 30, Issue 1 (2010) | On Norden-Walker 4-manifolds | Abstract PDF |
Arif A. Salimov, Murat Iscan | ||
Volume 25, Issue 1 (2006) | On not open linear continuous operators between Banach spaces | Abstract PDF |
Angela A. Albanese | ||
Volume 19, Issue 2 (1999) | On packing of four and five squares into a rectangle | Abstract PDF |
P. Novotný | ||
Volume 10, Issue 1 (1990) | On product decompositions of complex spaces | Details PDF |
C. Horst | ||
Volume 10, suppl. 2 (1990) | On projections on subspaces of finite codimension | Details PDF |
S. Rolewicz | ||
Volume 19, Issue 1 (1999) | On pseudo-Einstein ruled real hypersurfaces in complex space forms | Abstract PDF |
Young Jin Suh | ||
Volume 22, Issue 1 (2003) | On rank 2 and rank 3 residually connected geometries for ![]() |
Abstract PDF |
Nayil Kilic, Peter Rowley | ||
Volume 28, Issue 2 (2008) | On rarely ![]() |
Abstract PDF |
M. Caldas, S. Jafari, S.P. Moshokoa, T. Noiri | ||
Volume 6, Issue 1 (1986) | On regular r-packings | Abstract PDF |
Vikram Jha, N.L. Johnson | ||
Volume 26, Issue 2 (2006) | On Riemann sums | Abstract PDF |
Jean-Jacques Ruch, Michel Weber | ||
Volume 28, suppl. 1 (2008) | On Riemannian geometry of orthonormal frame bundles | Abstract PDF |
Masami Sekizawa | ||
Volume 15, Issue 1 (1995) | On Rund's connection | Abstract PDF |
S. Dragomir, R. Grimaldi | ||
Volume 9, Issue 2 (1989) | On semidirect product of semigroups | Abstract PDF |
Francesco Catino, Maria Maddalena Miccoli | ||
Volume 20, Issue 1 (2000-2001) | On sewing neighbourly polytopes | Abstract PDF |
T. Bisztriczky | ||
Volume 21, Issue 1 (2002) | On simultaneous approximation | Abstract PDF |
Yusuf Karakus | ||
Volume 11 (1991) | On some class of equations with potential operators | Abstract PDF |
Alexander Mark Krasnosel'skii | ||
Volume 12 (1992) | On some classes of Lototsky-Schnabl operators | Abstract PDF |
F. Altomare, S. Romanelli | ||
Volume 24, Issues 2 (2005) | On some combinatorial properties of finite linear spaces | Abstract PDF |
Vito Napolitano | ||
Volume 14, Issue 1 (1994) | On some H-structure manifolds with constant holomorphic sectional curvature | Details PDF |
C. Christophoridou, P.J. Xenos | ||
Volume 9, Issue 2 (1989) | On some relations between linear and holomorphic mappings on Banach spaces | Abstract PDF |
Luiz A. Moraes | ||
Volume 3, Issue 1 (1983) | On some semigroups without increasing elements | Details PDF |
Francesco Catino, M. Gabriella Murciano | ||
Volume 3, Issue 1 (1983) | On some topological properties of the V-prime elements of a partially ordered set | Details PDF |
Domenico Lenzi | ||
Volume 15, Issue 2 (1995) | On spacelike submanifolds of a pseudoriemannian space form | Abstract PDF |
Huafei Sun | ||
Volume 5, Issue 2 (1985) | On spaces of continuous linear mappings between locally convex spaces | Details PDF |
S. Dierolf | ||
Volume 23, Issue 1 (2004) | On spatial theta-curves with the same ![]() ![]() |
Abstract PDF |
Soo Hwan Kim | ||
Volume 7, Issue 2 (1987) | On strongly non-norming subspaces | Abstract PDF |
V.B. Moscatelli | ||
Volume 17 (1997) | On the "three-space-problem" for spaces of polynomials | Abstract PDF |
Josè M. Ansemil, Fernando Blasco, Socorro Ponte | ||
Volume 18, Issue 2 (1998) | On the p-stress energy tensor and its applications | Details PDF |
Tae Ho Kang, Tae Wan Kim | ||
Volume 30, Issue 2 (2010) | On the Action of ![]() ![]() |
Abstract PDF |
Bahadır Özgür Güler, Serkan Kader | ||
Volume 21, Issue 2 (2002) | On the behaviour near the boundary of solutions of the Dirichlet problem for elliptic equations | Details PDF |
Vhram Zh. Dumanian | ||
Volume 11 (1991) | On the ![]() |
Abstract PDF |
H.O. Cordes, T.M. Tang | ||
781 - 840 of 1118 Items | << < 9 10 11 12 13 14 15 16 17 18 > >> |
e-ISSN: 1590-0932